# SDR HALA2010101200462

- Difficulty date: October 12, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 30,868 hours, 5,797 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP OTBD L/E CAP CRACKED DUE TO BIRD STRIKE.  OK TO CONTINUE IAW M105 NR589043.
